# SDR 2002FA0000749

- Difficulty date: March 26, 2002
- Submitted: June 3, 2002
- Operation: General aviation
- Aircraft: N840MA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 612
- Aircraft time: 9,970 hours
- Engine: Garrtt TPE331*
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 311AS3146780
- Condition: Frayed
- Location: Throttle
- Part time: 9,970 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE FOUND A FRAYED ENGINE CONTROL CABLE. THE FRAYED PORTION WAS LOCATED IN THE AFT FUSELAGE WHERE THE CABE GOES OVER A 90DEGREE TURN PULLEY. THIS IS THE FIRST OF THREE CABLE PROBLEMS THIS OPERATOR HAS FOUND IN THE LAST 90 DAYS
